# SDR AALA202301045088

- Difficulty date: December 16, 2022
- Submitted: January 4, 2023
- Operation: Air carrier
- Aircraft: N155UW
- Make and model: Airbus A321-211
- Aircraft serial: 5659
- Aircraft time: 28,486 hours, 11,501 cycles
- Engine: Cfmint CFM565B3P
- Engine time: 63,072 hours, 26,712 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 1887M10G04
- Condition: Stalled
- Location: Nr 1
- Stage of operation: LD
- How discovered: O
- Nature of condition: R, B, A
- Precautionary procedure: E

## Discrepancy

AIRCRAFT WAS GROUNDED,  ON FINAL,  NR 1 ENGINE STALLED. AFTER CLEARING RUNWAY , THE TOWER ADVISED FLAMES & SMOKE. FLT CREW SHUT THE NR 1 ENGINE DOWN.  MAINTENANCE DETERMINED THE SMOKE WAS DUE TO OIL LEAKING IN THE CNA, TAIL PIPE. : MAINTENANCE REPLACED THE NR 1 ENGINE IAW TASK CARD 26L40071001.
